# SDR TSAA0729047

- Difficulty date: August 23, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 63,198 hours, 55,037 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BACC45FT105S
- Part serial: INIT03329
- Condition: Failed
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NON-ETOPTS CARGO FLIGHT 928 HNL-OGG, ON TAKE OFF, AFTER THE CREW RETRACTED THE LANDING GEAR, THE CREW NOTED HYDRAULIC QUANTITY INDICATION DROPPED TO 2 GALLONS.  AFTER FLAPS WERE RETRACTED, THE QUANTITY DROPPED DOWN TO 1.5 GALLONS AND THE CREW ELECTED TO RETURN TO HNL.  THE CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE ADDED 1.5 GALLONS OF HYDRAULIC FLUID TO THE RESERVOIR, OPERATED THE HYDRAULIC SYSTEM AND CHECKED FOR LEAKS.  NO LEAKS WERE NOTED.  MAINTENANCE ALSO FOUND THE NR 2 B SYSTEM PUMP LOW PRESSURE LIGHT INOPERATIVE AND RELEASED THE AIRCRAFT TO SERVICE PER MEL 29-5.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE MEL WAS CLEARED BY REPLACING THE LOW PRESSURE SWITCH CONNECTOR IAW AMM 29-12-31.
